# SDR HALA2009061500239

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,319 hours, 30,893 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R BLEED DUCT LEAK NOTED W/APU AIR ONLY.  PERFORMED FUNCTIONAL CK PER AMM 26-18-00-715-001-001.  OPS CK NORMAL, NO FAULTS NOTED.
